Archive for Rational Mechanics and Analysis

, Volume 129, Issue 2, pp 175–200

Nonnegative solutions of a fourth-order nonlinear degenerate parabolic equation

Authors

  • Elena Beretta
    • Istituto per le Applicazioni del Calcolo “Mauro Picone”
    • Dipartimento di MatematicaUniversità di Roma Tor Vergata
  • Michiel Bertsch
    • Istituto per le Applicazioni del Calcolo “Mauro Picone”
    • Dipartimento di MatematicaUniversità di Roma Tor Vergata
  • Roberta Dal Passo
    • Istituto per le Applicazioni del Calcolo “Mauro Picone”
    • Dipartimento di MatematicaUniversità di Roma Tor Vergata
Article

DOI: 10.1007/BF00379920

Cite this article as:
Beretta, E., Bertsch, M. & Dal Passo, R. Arch. Rational Mech. Anal. (1995) 129: 175. doi:10.1007/BF00379920

Copyright information

© Springer-Verlag 1995